MAUDE Adverse Event Report: GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 12 MM; TIBIAL INSERT FIXED

GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 12 MM; TIBIAL INSERT FIXED
Catalog Number 02.07.0412FUC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received on 27 june 2017 and includes: the surgeon revised the antibiotic spacer as planned.The surgeon reimplanted medacta product.The surgery was completed successfully.Batch reviews performed on 21 july 2017.Lot 132871:(b)(4) items manufactured and released on 08 august 2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date,(b)(4) of the same lot have been already sold without any similar reported event.Gmk-primary femur cemented size 4 std right, code 02.07.2004r, lot.154070 (k090988) (b)(4) items manufactured and released on 08 october 2015.Expiration date: 2020-09-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary tibial tray fixed cemented size 4 right, code 02.07.1204r, lot.155593 (k090988) lot 155593:(b)(4) items manufactured and released on 30 november 2015.Expiration date: 2020-11-03.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.All medacta hardware was revised and a spacer was implanted.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 12 MM
Common Device Name
TIBIAL INSERT FIXED
MDR Report Key6731726
Report Number3005180920-2017-00397
Device Sequence Number652544
Product Code JWH
UDI-Device Identifier07630030817717
UDI-Public07630030817717
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue Number02.07.0412FUC
Device Lot Number132871
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR